# SDR NACA2024111300001

- Difficulty date: November 13, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,655 hours, 19,559 cycles
- Engine: Pwa PW4060
- Engine time: 1,127 hours, 426 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE 2 FAILED START ATTEMPTS WITH #1 STARTER SELECTED. DEFERRED PER MEL 74-00-01B CAT C. REMOVED AND REPLACED LH ENGINE IGNITOR PLUG IAW AMM 74-21-02
